# SDR BDHA0005

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Lead
- Part number: 8974696
- Condition: Open
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MSP - FLT NR 421 - THE CREW REPORTED THE RIGHT EGT WAS ERRATIC ON TAXI AND RETURNED.  THE LEAD WAS REPLACED FROM THE COMP TO THE RAKE AND ENGINE RUN PERFORMED.  ALL INDICATIONS WERE NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
